# SDR SIMA20120627007

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 18,874 hours, 15,639 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Obstructed
- Location: Interphone Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3219 AFTER ROTATION THE CREW REPORTED A VERY LOUD STATIC OVERWHELMED BOTH INTERCOM AND RADIO COMMUNICATION.  IT MOMENTARILY STOPPED AND BEGAN AGAIN, AND MINUTES LATER STOPPED FOR THE REMINDER OF THE FLIGHT.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND TIP OF RAMP HEADSET IN GROUND JACK BROKEN OFF.  REMOVED AND PERFORMED AN OPERATIONAL CHECK IAW AMM 23-51-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
